# SDR SWAA2022013132160

- Difficulty date: July 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 34,456 hours, 20,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR PANEL 241AF DELAMINATED / REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00.
